# SDR SWAA950678

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 69355006
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, AFTER GEAR EXTENSION, LEFT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR, WITH NO HELP.  MANUALLY EXTENDED GEAR AND GREEN OK LIGHT ILLUMINATED.  LANDED AT DAL WITHOUT INCIDENT.  REPLACED LEFT MAIN GEAR UPLOCK ACTUATOR AND PERFORMED RETRACTION, OK PER BOEING M/M.
